# SDR AALA202202045501

- Difficulty date: January 25, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST BOTTLE LOW.  **SUPPLEMENTAL REPORT FOR AALA202201285501: SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.** (CLOSED)
